RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2015, Volume 16, Issue 1, Pages 19–31 (Mi cheb367)  

This article is cited in 1 scientific paper (total in 1 paper)

Vienna talk: on the number of zeros of the Riemann zeta function in short intervals of the critical line

A. A. Karatsubaab

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: The invited talk presented at the seminar of Prof. P. M. Gruber at the Chair of Mathematical Analysis of the Department of Mathematics of Vienna University of Technology at the June 13, 1994.
Bibliography: 13 titles.

Keywords: Riemann Zeta Function, the Riemann hypothesis (RH), the Selberg hypothesis (SH).

Full text: PDF file (712 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 511
Received: 10.02.2015

Citation: A. A. Karatsuba, “Vienna talk: on the number of zeros of the Riemann zeta function in short intervals of the critical line”, Chebyshevskii Sb., 16:1 (2015), 19–31

Citation in format AMSBIB
\Bibitem{Kar15}
\by A.~A.~Karatsuba
\paper Vienna talk: on the number of zeros of the Riemann zeta function in short intervals of the critical line
\jour Chebyshevskii Sb.
\yr 2015
\vol 16
\issue 1
\pages 19--31
\mathnet{http://mi.mathnet.ru/cheb367}
\elib{http://elibrary.ru/item.asp?id=23384576}


Linking options:
  • http://mi.mathnet.ru/eng/cheb367
  • http://mi.mathnet.ru/eng/cheb/v16/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:151
    Full text:93
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019